RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 9, Pages 1253–1261 (Mi de10000)  

Numerical methods. Equations in finite differences

Piecewise-polynomial approximation of the solution of weakly singular integral equations with discontinuous coefficients

A. Pedas

Tartu State University

Full text: PDF file (1323 kB)

English version:
Differential Equations, 1999, 35:9, 1268–1276

Bibliographic databases:
UDC: 519.642.7
Received: 24.03.1999

Citation: A. Pedas, “Piecewise-polynomial approximation of the solution of weakly singular integral equations with discontinuous coefficients”, Differ. Uravn., 35:9 (1999), 1253–1261; Differ. Equ., 35:9 (1999), 1268–1276

Citation in format AMSBIB
\Bibitem{Ped99}
\by A.~Pedas
\paper Piecewise-polynomial approximation of the solution of weakly singular integral equations with discontinuous coefficients
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 9
\pages 1253--1261
\mathnet{http://mi.mathnet.ru/de10000}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747780}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 9
\pages 1268--1276


Linking options:
  • http://mi.mathnet.ru/eng/de10000
  • http://mi.mathnet.ru/eng/de/v35/i9/p1253

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019